Aa
A
A
A
Close
Depression Community
10.5k Members
1550654 tn?1294751154

Depression from hydocodone

God will someone please tell me why i feel like an emotional flatline and i why i can't get our of bed to do anything...i have never been more depressed in all my life and i am so sad that i can't even get up to take my kids for a walk...Its been three weeks already and I have not even laughed once..I don't think that this is all because of the stress in my life caus some days I really miss my pills...they made me feel good and i think not having them is making me depressed..Is anyone else struggling with this too?  How long before your body gets its own chemicals back again?  I am so lost and i hate feeling this way.....I also posted in the wrong section before so I am deleting...thanks guys..please guys don't tell me to go on an AD because they do not agree with me....there has got to be better ways to fight depression....
18 Responses
Avatar universal
you may have had underlineing depression problems before this and the pills may have masked them or the pills really messed with your hormones/enzymes.  either case 3 weeks in you shoukld start feeling somewhat better.  i would schedule a appointment with your doc and explain tohim your situation.  depression meds may be an option.  i will be praying for you

susan
1550654 tn?1294751154
Actually i have never been one to struggle with depression...i was a really happy girl before these damn pills
1345254 tn?1325921641
sometimes we have to FORCE ourdelves to do things!  If all we do is lay in bed our bodies wont have the energy to get up.  If we force our bodies, you will be suprised.  make your self get up and go for a walk.  get that blood pumping and enjoy your life!!!  Good luck.  I will continue to pray for you.
1525404 tn?1291918116
Might be that you're not depressed. You may be mourning the loss of your best friend Mr. Hydrocodone. I remember when I was two or three weeks into a withdrawal I spent a full week or better thinking how I would never get to see or use pills again and I was so saddened by that. I thought about them all day everyday, just really missing having them in my life. I thought I was having intense cravings but in hindsight it was just intense grief.  This phase will pass for you too. If you're still feeling this way a month from now (not likely) then you really should consult with your doctor.

I've noticed that you're quick to dismiss the notion of using anti-depressants because they make you feel a little off. Don't you think you're feeling a little off now?
They make a variety of anti-depressants and there may be one you've yet to find that will restore mental balance for you. If you could fix yourself you wouldn't be here would you?  You can't complain about your situation and then do nothing about it. Getting clean and getting your life back after addiction is a proactive endeavor so you're going to have to get up and do something about it.

When everyone says to just wait and give it time, it's gets better a little bit everyday they don't mean to just sit down and wait. They mean give it time as in don't go back to using until you've given it a chance. Force yourself to get up and move around.

Your recovery is 10% support and encouragement and 90% effort on you part not the other way around.
1198664 tn?1368651412
You say you used to be very happy before the pills. I say the same thing. But really was I?  Yes I would laugh and have a good time but SOMETHING started me on the pills. And it was nOt for pain. They fixed a lot of issues with me i think. Tiredness, motivation, they warmed my body up like I just took a blanket out of the dryer and wrapped myself in it when I took them. And the thing is we CHANGE as humans. Some of us more than others. And the pills change our brain chemistry as well. And usually for about 90-180 days. So the happy good OLD days may be over. Now you have to work for good NEW days. But I don't think it will ever be the same for any of us really. Not once the seal has been broken so to say. Once we crossed that line now we have that monkey on our backs forever. That's one thing that's different. I don't pretend to know your case but for the most part it's the same I think. I know where you are at with your mind right now. And I don't like AD either. A few of them really tripped me out BAD. But I'll tell you that celexa worked for me on a low dose. It's very mild you really don't even know you took it. If not that then maybe naturally like taking 5HTP. That really helped me as well. It's a combination of the brain damage (that's really what it is) from the pills, depression because we will not have that "crutch" in our lives anymore, no more warm fuzzy blanket, like our best friend died or something so we are grieving HEAVY about that, and our body's systems still being all jacked up. That is why you are feeling this way. And i guess like all greiving it just takes time to heal. Right now is going to be critical for you. These next 2 months and really the next DAYS will be critical. You are walking right up to the edge of the cliff, now you have to decide if you are going to jump off climb down slowly. If you jump off and pop a pill you will get down the cliff quickly but you will not like how you look and feel when you land. If you climb down slowly it takes A LONG time and a lot of work. But when you get to the bottom you will be strong and healthy
1122748 tn?1306243364
very well put
Have an Answer?
Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.